On the classification and stability of steady-state solutions of Vlasov's equation on a torus and in a boundary value problem
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 13-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a1,
author = {Yu. Yu. Arkhipov and V. V. Vedenyapin},
title = {On the classification and stability of steady-state solutions of {Vlasov's} equation on a~torus and in a~boundary value problem},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {13--20},
year = {1994},
volume = {203},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a1/}
}
TY - JOUR AU - Yu. Yu. Arkhipov AU - V. V. Vedenyapin TI - On the classification and stability of steady-state solutions of Vlasov's equation on a torus and in a boundary value problem JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1994 SP - 13 EP - 20 VL - 203 UR - http://geodesic.mathdoc.fr/item/TM_1994_203_a1/ LA - ru ID - TM_1994_203_a1 ER -
%0 Journal Article %A Yu. Yu. Arkhipov %A V. V. Vedenyapin %T On the classification and stability of steady-state solutions of Vlasov's equation on a torus and in a boundary value problem %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1994 %P 13-20 %V 203 %U http://geodesic.mathdoc.fr/item/TM_1994_203_a1/ %G ru %F TM_1994_203_a1
Yu. Yu. Arkhipov; V. V. Vedenyapin. On the classification and stability of steady-state solutions of Vlasov's equation on a torus and in a boundary value problem. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 13-20. http://geodesic.mathdoc.fr/item/TM_1994_203_a1/